I have been on Levaquin for two weeks for non-specific urethritis. It seems to have cleared up the infection, but since about 1 week into the treatment I have started to develop some joint pain. It started in my left knee, which has been operated on 10 yrs. ago and seems prone to tendonitis anyway. It then went to each elbow, Achilles tendon, top of left foot, hips and lower back. The weird thing is that none of the pain was terribly bad, there was no swelling, and it never stayed in the same place very long. For example, one day the left knee would hurt, the next day it would feel fine, but the left elbow would hurt, etc... Is this common? I now feel like I have some muscle soreness in my groin and bicep. I don't know what's going on. I have read instances of things like this on the board, but nobody really states age. Again, I am 27, athletic, and otherwise very healthy. Any insight would be much appreciated.
Last Updated 8/11/04